# SDR AALA201611149003

- Difficulty date: November 12, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N922US
- Make and model: Airbus A321-231
- Aircraft serial: 6537
- Aircraft time: 5,889 hours, 2,288 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MESSAGE ON CIDS PANEL FOR R4 DOOR, CHECK DOOR PRESSURE.  SERVICED THE R4 DOOR ASSIST BOTTLE TO GREEN NORMALOPERATING RANGE IAW AMM 52-10-00.
